MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics
Model Number CNWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with glare/halo effects.The lens was exchanged for another lens following the initial procedure.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Toric Trifocal Hydrophobic IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50207440
Report Number9612169-2026-01827
Device Sequence Number17513527
Product Code MJP
UDI-Device Identifier00380652469036
UDI-Public(01)00380652469036(17)270215(11)230217(10)25595099
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.185
Device Lot Number25595099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured02/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL Delivery System, Cartridge D
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown